# SDR REXA201100204

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 17,509 hours, 14,922 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON APPROACH TO DTW CREW DECLARED AN EMERGENCY FOR GEAR DISAGREE NOSE WHEEL STEERING INOP.  ACFT HAD TO BE TOWED FROM TAXIWAY.  REMOVED AND REPLACED NOSE STEERING TILLER CONTROL IAW AMM 32-51-01, OP'S CHECK'S GOOD.
